A 24-year-old female asked:
Disclaimer

can zyrtec (cetirizine) cause an increase in heart rate? my usual resting is normal, but after taking zyrtec (cetirizine) (no d) it's been 100-120. do i need to be concerned?

1 doctor answer
Dr. Christian Assad
14 years experience Cardiology
Stop and come back: That is a V E R Y rare side effect of Zyrtec (cetirizine). If that is really the case stopping zyrtec (cetirizine) will do the trick. I doubt thought it is. See what happens and come back
Answered on Nov 28, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 26-year-old female asked:
Dr. Robert Uyeda
45 years experience General Surgery
Zyrtec (cetirizine) is: an antihistamine and should not affect your heart rate or blood pressure. If you are using decongestants, such as Pseudoephedrine or neosynephrine, ( ... Read More
1
1 thank
A 22-year-old male asked:
Dr. Robert Kwok
33 years experience Pediatrics
Haven't heard of it: Zyrtec and Claritin (loratadine) are commonly used over-the-counter allergy medications, to block the allergy symptoms caused by histamine. Many of my ... Read More
A 17-year-old male asked:
Dr. David Shulan
41 years experience Allergy and Immunology
Yes: The plain zyrtec (cetirizine) should be safe but avoid zyrtec (cetirizine) d. Zyrtec (cetirizine) could cause drowsiness in some people.
5
5 thanks
A member asked:
Dr. Marvin Den
45 years experience Internal Medicine
Both : Both should be the same. However ask your pharmacist who knows your medication history to tell you which you should use, if either.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month